MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number ATG120204
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided for the malfunction and lot history review will be performed.One device and electronic photo were returned for review.The investigation identified balloon detachment.A definite root cause could not be determined.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.The information reviewed indicated that model atg120204 pta balloon dilatation catheter allegedly experienced detachment of device or device component.This information was received from one source.The malfunction involve a patient with no reported consequences.The (b)(6) year old male patient's weight was not provided.

Brand Name
ATLAS GOLD PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9593193
Report Number2020394-2020-00338
Device Sequence Number3461316
Product Code LIT
UDI-Device Identifier00801741060946
UDI-Public(01)00801741060946
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberATG120204
Device Catalogue NumberATG120204
Device Lot Number93UC0101
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/15/2020
Patient Sequence Number1